MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICRO CHPV UNITIZED

INTEGRA LIFESCIENCES SWITZERLAND SAR MICRO CHPV UNITIZED
Catalog Number 823114
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823114) could not be adjusted; therefore it was removed.No additional information has been provided after several attempts.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation.Dhr - lot 6263530, conformed to the specifications when released to stock failure analysis - the valve was visually inspected; no defect was noted.The valve passed the tests for programming, occlusion, leak, reflux and pressure.Root cause - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve, at the time of investigation no programming issues were noted.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20926213
Report Number3013886523-2024-00386
Device Sequence Number12022670
Product Code JXG
UDI-Device Identifier10381780519164
UDI-Public(01)10381780519164(17)270228(10)6263530
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823114
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown